Background
Type: Article

Numerical implementation of Adomian decomposition method

Journal: Applied Mathematics and Computation (18735649)Year: 25 May 2004Volume: 153Issue: Pages: 301 - 305
Babolian E.Davari A.a
DOI:10.1016/S0096-3003(03)00646-5Language: English

Abstract

In this paper, we propose new ideas to implement Adomian decomposition method to solve integral equations. In this paper we verify use of numerical integration in Adomian's method for cases that evaluation of terms of the series u=∑ui analytically is impossible. © Published by Elsevier Inc.